# SDR USAA920080754

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 66,974 hours, 46,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 525 - RNO-PHX - EEL - ROW 10 EMERGENCY EXIT LIGHT INOP, WIRE PULLED OUT OF BAYONET.  MAINTENANCE REPLACED THE SEAT ELECTRICAL HARNESS.  OPERATIONAL CHECK WAS GOOD.
